# SDR IXXA07SMN065S

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD FLAP HAS A NON STANDARD REPAIR AT STATION XF240.000.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED SKIN.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED NEW SKIN AND REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA, NEW SKIN AND REPAIR PARTS.  INSTALLED NEW SKIN AND REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-3-1, AND SEMAN DRAWING NUMBER ED-4430 DATED 01-13-07.  COMPLETED FAA FORM 8110-3 NUMBER 07021 DATED 01-19-07
